# SDR AU981389

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737376
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bearing
- Part number: BACB10BW33
- Condition: Seized
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR MANUAL RELEASE MECHANISM BEARINGS (2OFF) SEIZED PREVENTING EMERGENCY EXTENSION.  SUBMITTER SUSPECTED CAUSE AS HIGH PRESSURE CLEANING OF THE NOSE WHEEL AREA FLUSHING THE GREASE FROM THE BEARINGS.
